# SDR IPXA2M71147

- Difficulty date: January 2, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 68,855 hours, 10,311 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA0181169
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FLOOR PANEL 262LF HAS BROKEN INSERT AND DELAMINATION AS MARKED.     REMOVED FABRICATED AND INSTALLED REPLACEMENT FLOOR PANEL 262LF IN MAIN CARGO COMPARTMENT IAW EO MD11-5320-27386-C & DWG AEA0181.
